ITP OpenIR  > 1978-2010年知识产出
Noncommutative differential calculus and its application on discrete spaces
Liu Zhen; Bai Yong-Qiang; Wu Ke; Guo Han-Ying; Liu, Z , Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China
2008
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号49期号:1页码:37-44
摘要We present the noncommutative differential calculus on the function space of the infinite set and construct a homotopy operator to prove the analogue of the Poincare lemma for the difference complex. Then the horizontal and vertical complexes are introduced with the total differential map and vertical exterior derivative. As the application of the differential calculus, we derive the schemes with the conservation of symplecticity and energy for Hamiltonian system and a two-dimensional integral models with infinite sequence of conserved currents. Then an Euler-Lagrange cohomology with symplectic structure-preserving is given in the discrete classical mechanics.
部门归属[Liu, Z] Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China; [Liu, Z] Zhejiang Univ Technol, Dept Math, Hangzhou 310023, Peoples R China; [Bai, YQ] Henan Univ, Inst Math, Kaifeng 475001, Peoples R China; [Wu, K] Capital Normal Univ, Dept Math, Beijing 100037, Peoples R China; [Guo, HY] Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
关键词Multisymplectic Structures Integrable Models Geometry Mechanics
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:000252640100007
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/5595
专题1978-2010年知识产出
通讯作者Liu, Z , Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China
推荐引用方式
GB/T 7714
Liu Zhen,Bai Yong-Qiang,Wu Ke,et al. Noncommutative differential calculus and its application on discrete spaces[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2008,49(1):37-44.
APA Liu Zhen,Bai Yong-Qiang,Wu Ke,Guo Han-Ying,&Liu, Z , Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China.(2008).Noncommutative differential calculus and its application on discrete spaces.COMMUNICATIONS IN THEORETICAL PHYSICS,49(1),37-44.
MLA Liu Zhen,et al."Noncommutative differential calculus and its application on discrete spaces".COMMUNICATIONS IN THEORETICAL PHYSICS 49.1(2008):37-44.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Noncommutative Diffe(219KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Liu Zhen]的文章
[Bai Yong-Qiang]的文章
[Wu Ke]的文章
百度学术
百度学术中相似的文章
[Liu Zhen]的文章
[Bai Yong-Qiang]的文章
[Wu Ke]的文章
必应学术
必应学术中相似的文章
[Liu Zhen]的文章
[Bai Yong-Qiang]的文章
[Wu Ke]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。